# SDR HEEA079739

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 1,786 hours
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Computer
- Part number: 065001580102
- Part serial: 1048
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER WILL NOT ENGAGE AUTO PILOT WHEN AP BUTTON IS DEPRESSED.
